# SDR AALA20041097

- Difficulty date: November 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 7d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT MOUNTED EMERGENCY EXIT LIGHT AT 7D INOPERATIVE.  REPLACED FORWARD SEAT MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY AT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
